# SDR DALA2019070904178

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 87,497 hours, 38,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 672, L/P 1160316) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:27D / INTERIOR. SECURED LENS.
